# SDR ZZDA2010231

- Difficulty date: April 2, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN AFT COMPARTMENT CATWALK INOP.  REMOVED AND REPLACED AFT COMPARTMENT OVERHEAD BULB.  OPS CHECK EMERGENCY LIGHT AND OPS NORMAL.
